Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 42, No. 1, pp. 281-288 (2001)

Isoptics of Pairs of Nested Closed Strictly Convex Curves and Crofton-Type Formulas

A. Miernowski, W. Mozgawa

Institute of Mathematics, UMCS, pl.M.Curie-Sklodowskiej 1, 20-031 Lublin, Poland; e-mail:; e-mail:

Abstract: In this paper we present some geometric properties of isoptics of pairs of nested closed strictly convex curves. The theory of isoptics provides a simple geometric method to prove some generalizations of well-known integral formulas of Crofton-type.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition